# SDR R61A201303200294

- Difficulty date: March 20, 2013
- Submitted: March 24, 2013
- Operation: Air carrier
- Aircraft: N817MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000038
- Aircraft time: 22,864 hours, 16,902 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Support
- Part number: 17106435401
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT PACK OUTLET DUCT VALVE FORWARD SUPPORT CRACKED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT PACK OUTLET DUCT VALVE FORWARD SUPPORT IAW EMB 170 SRM 51-40-02, AND 51-41-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
